# SDR DALA14004150921

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 65,532 hours, 50,145 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 560-579
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN OIL CANNING.  BS 560-579, LONGERON 16-18R.  HFEC IAW SPM 06-10-01.001, NO CRACKS NOTED. REPAIRES IAW ER/A 5622329-14, REV O COMPLETED & MATCHING PRI.
